Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :7 Issue : 1 1980      Add To Cart                                                                    Download

The spectrum of a class of Toeplitz operators

Auther : ROSHDI KHALIL AND NAZIH FAOUR

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

Let S be the unit sphere in the n-dimensional complex space Cn. In this paper it is shown that the spectrum of a Toeplitz operator T ّ defined on the Hardy space H2 (S), with real-valued symbol ّ, is the closed interval [ess inf ّ, ess sup ّ]

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55175

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law